# SDR UPS97825252

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK INSPECTION, FOUND LONGERON 2 LT CORRODED AND CRACKED AT F/S -1.  REMOVED DAMAGED SECTION OF LONGERON, DRILLED NEW SECTION OF LONGERON AND SPLICES, TREATED, PRIMED AND INSTALLED IAW DC8 SRM 51-1-8, 53-2-2, 53-1-0, 51-1-21, 51-1-20D.
